Mathematische Annalen

, Volume 310, Issue 4, pp 601–630

Singular integrals on star-shaped Lipschitz surfaces in the quaternionic space

  • Tao Qian

DOI: 10.1007/s002080050162

Cite this article as:
Qian, T. Math Ann (1998) 310: 601. doi:10.1007/s002080050162
Mathematics Subject Classification (1991):30G35, 42B15, 42B20, 47A60, 42B05, 42B30 

Copyright information

© Springer-Verlag Berlin Heidelberg 1998

Authors and Affiliations

  • Tao Qian
    • 1
  1. 1. Department of Mathematics, Statistics and Computing Science, The University of New England, Armidale, NSW 2351, Australia (e-mail address: AU

Personalised recommendations